# SDR AWXA960262

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65C346885
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND CRACK AT STATION 520, RBL 45 FLOOR BEAM.  STOP DRILLED CRACK, FABRICATED REPAIR ANGLE, DRILLED REPAIR PARTS AND INSTALLED PER GO 53-14-12.  (M)
